Welcome to the YorkieTalk.com Forums Community - the community for Yorkshire Terriers. |
You are currently viewing our boards as a guest which gives you limited access to view most discussions and access our other features. By joining our free community you will have access to post topics, communicate privately with other members (PM), respond to polls, upload content and access many other special features. You will be able to chat with over 35,000 YorkieTalk members, read over 2,000,000 posted discussions, and view more than 15,000 Yorkie photos in the YorkieTalk Photo Gallery after you register. We would love to have you as a member!
Registration is fast, simple and absolutely free so please, join our community today!
If you have any problems with the registration process or your account login, please click here to contact us.
| ||LinkBack||Thread Tools|
|02-09-2013, 10:24 AM||#1|
Join Date: Feb 2013
Location: Rifle, Co, USA
Hi,I am new to this community. My 7 year old yorkie is acting really strange. He is usually very hyper and the last few days he has been sluggish. I am not sure what is wrong with him. He has epilepsy and is on medication. They said he might become more lethargic, but he has been on the medication over a year and is just now acting that way. If someone has had this happen with their yorkie, please give me some ideas. Thank you.
|02-09-2013, 10:48 AM||#2|
♥ Love My Tibbe! ♥
Join Date: Feb 2011
Location: D/FW, Texas
If he is acting lethargic for no reason you can put your finger on, I would vet him. He could be getting sick or in pain, doesn't feel like doing much.
Jeanie and Tibbe
One must do the best one can. You may get some marks for a very imperfect answer: you will certainly get none for leaving the question alone. C. S. Lewis
|02-09-2013, 10:50 AM||#3|
Donating YT 500 Club Member
Join Date: Nov 2012
Blog Entries: 2
Perhaps you should go and have blood work done at the vets office. After a year of being on medication, you might need to re-adjust his dosage. When my Yorkshire terrier became lethargic it was because after awhile his body adjusted to the medication and we were giving him to much. My dog Clyde is an epileptic. We went to the vet and asked for advice, and they determined we needed to cut back on the medication ... and back to Clyde's hyper and crazy self he went =)
But don't not make any decisions about his medication before consulting with your veterinarian. So again, I would suggest getting some blood work done. It will tell you if anything new is going on inside of his body.
Either way, your dog might be getting sick for other reasons that has nothing to do with his medication... so my overall suggestion would be to take him to the vet. I hope you're able to find some answers and that your baby feels better.
Last edited by Clyde_Dexter; 02-09-2013 at 10:52 AM.
SHOP NOW: Amazon :: eBay :: Buy.com :: Newegg :: PetStore :: Petco :: PetSmart